Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Side Effect?

Posted by Lynette on August 29, 1998, at 12:21:23

In reply to Re: Wellbutrin Side Effect?, posted by matt on July 15, 1998, at 23:10:39

I have seemed to always keep losing my hair. I don't like that side effect at all. My concerns for Wellbutrin is being very light headed and dizzy a normal side effect with Wellbutrin? Also is there weight gain with Wellbutrin also?

> > Has anyone experienced hair loss after taking Wellbutrin? Please let me know so I can stop worrying about my hair loss.

> The SSRIs, Serzone, and Effexor can cause hair loss. Don't know about Wellbutrin, but you might try asking on newsgroups, or try an altavista search +Wellbutrin +hair and see what you get.

> Best,

> Matt




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lynette thread:126